Analysis of the asymptotic properties of the MOESP type of subspace algorithms

Bauer D, Jansson M (2000)
Automatica 36(4): 497-509.

Download
Es wurde kein Volltext hochgeladen. Nur Publikationsnachweis!
Zeitschriftenaufsatz | Veröffentlicht | Englisch
Autor
;
Erscheinungsjahr
Zeitschriftentitel
Automatica
Band
36
Zeitschriftennummer
4
Seite
497-509
PUB-ID

Zitieren

Bauer D, Jansson M. Analysis of the asymptotic properties of the MOESP type of subspace algorithms. Automatica. 2000;36(4):497-509.
Bauer, D., & Jansson, M. (2000). Analysis of the asymptotic properties of the MOESP type of subspace algorithms. Automatica, 36(4), 497-509.
Bauer, D., and Jansson, M. (2000). Analysis of the asymptotic properties of the MOESP type of subspace algorithms. Automatica 36, 497-509.
Bauer, D., & Jansson, M., 2000. Analysis of the asymptotic properties of the MOESP type of subspace algorithms. Automatica, 36(4), p 497-509.
D. Bauer and M. Jansson, “Analysis of the asymptotic properties of the MOESP type of subspace algorithms”, Automatica, vol. 36, 2000, pp. 497-509.
Bauer, D., Jansson, M.: Analysis of the asymptotic properties of the MOESP type of subspace algorithms. Automatica. 36, 497-509 (2000).
Bauer, Dietmar, and Jansson, Magnus. “Analysis of the asymptotic properties of the MOESP type of subspace algorithms”. Automatica 36.4 (2000): 497-509.

Export

Markieren/ Markierung löschen
Markierte Publikationen

Open Data PUB

Suchen in

Google Scholar